Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the regularity property of differential polynomials modulo regular differential chains
Author(s) François Boulier, François Lemaire, A. Sedoglavic
TypeBook, Chapter in Book, Conference Proceeding
URL http://springerlink.metapress.com/content/21x278t5t2723078/fulltext.pdf
LanguageEnglish
SeriesLNCS
Volume6885
Pages61-72
PublisherSpringer-Verlag
AddressBerlin-Heidelberg
Year2011
EditorGerdt, Vladimir P. and Koepf, Wolfram and Mayr, Ernst W. and Vorozhtsov, Evgenii V.
Edition0
Translation No
Refereed No
Webmaster